MAUDE Adverse Event Report: VOLCANO CORPORATION CORE M2 VASCULAR SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE M2 VASCULAR SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.17
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a core m2 system was used in a procedure.During use, the system failed to recognize the ivus pim and an error message was displayed on the monitor.The procedure was aborted and will be rescheduled at a later date.No patient injury reported.This product problem is being reported because the core m2 system could not be used; resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a2-a6: date of birth, age at time of event, sex, gender, weight, ethnicity, and race not available from the facility.Blocks b6 & b7: not available from the facility.Block c: not applicable.Block d4: expiration date is not applicable.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: a new ivus pim cable was sent to the facility; customer replaced the part and resolved the issue.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block h6: the initial mdr stated that a new ivus pim cable resolved the issue.However, new information indicated that two components (ivus pim and ivus pim cable) were replaced, but has not fully resolved the issue since the system only works intermittently.Based on this new information, the cause could not be established.Investigation conclusions code updated to d15 (caused not established) from d02 (cause traced to component failure).

Brand Name
CORE M2 VASCULAR SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
diana melliza galvez
3721 valley centre drive #500
san diego, CA 92130
510933-4541
MDR Report Key21576497
Report Number3008363989-2025-00031
Device Sequence Number20940194
Product Code IYO
UDI-Device Identifier00845225012663
UDI-Public(01)00845225012663(11)191021(90)989609000151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.17
Device Catalogue Number400-0100.17
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDE WIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexPrefer Not To Disclose